# SDR 95ZZZX4538

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23001967
- Condition: Shroud Cracked
- Location: Nr 3
- Part time: 2,745 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE NR 3 WHEEL SHROUD CRACKED THROUGH.
